# SDR A6WA202211078377

- Difficulty date: November 7, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 38,770 hours, 37,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 601R1070917
- Condition: Corroded
- Location: Trunnion Access
- Part time: 38,770 hours, 37,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON LH FORWARD TRUNNION ACCESS PANEL.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED
